# SDR FDEA201009163505

- Difficulty date: September 16, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 38,846 hours, 13,663 cycles
- Engine: Pwa PW4152
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5735010120400
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TOP SKIN UPPER SURFACE, SKIN IS CORRODED FROM RIB 10 TO RIB 11.  REMOVED FASTENER RT WING TOP SKIN UPPER SURFACE REAR SPAR BETWEEN RIB 10 AND RIB 11.  BLENDED CORROSION IAW SRM 51-74-10.  FOUND TO BE WITHIN LIMITS IAW SRM 57-20-12, PGS 13 & 110.  FLAP PEENED AREA IAW SRM 51-29-00, PG 201.  INSTALLED FASTENER IAW  SRM 51-40-21.  ALODINED, PRIMED AND PAINTED AREA IAW SRM 51-21-10, PG 3; SRM 51-73-10, PG 203 & SRM 51-23-00, PG 24.
